sick, and diahrea, and headache
3 May 2010
What were you taking the Percogesic for?
These are not typical side-effects of Percogesic.
Percogesic can cause nausea, but not diarrhea or headache.
Stop taking the medicine and see your pharmacist or doctor for advice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So I took it this morning... now I wasn't feeling good earlier and when i came home from work I had a really bad headache and took one Excedrin ...
2 answers • 21 Aug 2009
My mother in law was prescribed Bactrim to treat sores in her nose. The medication gave her severe diahrea and nausea. The dr. then prescribed ...
1 answer • 6 Mar 2011
I wake up after taking Xyrem and I have immense pain in my shoulder and arm. I'm pretty sure I may have fallen down the stairs or something, but ...
1 answer • 21 Nov 2011
My husband has feeding and I have ran out of his pain medication and I wanted to know it is ok to crush tylenol extra strength caplets 500 mg. and ...
1 answer • 3 Mar 2012
I took two 250mg extra strength headache relief but it's not working so I want to take a 50mg tramadol is it safe
4 answers • 1 Dec 2015